I have had irregular periods since I was 16 ( I am now 24). I have been on and off birth control for the last 5 years. I am currently on the pill now. The last pack I was not taking them consistently but I was taking them everyday. I decided to skip the inactive pills and started a fresh pack. Since then, I have been having some light bleeding. This has been going on for a few days now. What should I do?
Just keep taking your pills. Sometimes it doesn't work to totally skip your period doing that. Part of that is you weren't consistent last month. For full protection and to avoid bleeding like you're having, you have to take your pills at the same time every day. Pick a time that you can always take your pill, not bedtime, because that isn't the same, not when you get up because that isn't the same either. You have to make at a specific time. Like 8pm.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My girlfriend is on implanon, had the irregular periods and stuff for 2-3 months. Now she hasn't had
Posted 15 Aug 2014 • 2 answers
Posted 8 Dec 2014 • 1 answer
Posted 19 Apr 2016 • 1 answer
Birth Control - I'm a getting my nexplanon removed next week and I would like to conceive as soon as
Posted 24 Aug 2016 • 0 answers
Posted 10 days ago • 0 answers